Alert archive / Texas / Wind Advisories in 2013

Wind Advisory 3, NWS San Angelo, TX

February 20, 201317 counties in Texas

NWS San Angelo, TX issued this wind advisory at Feb 20, 2013, 3:21 PM CST for 17 counties in Texas. It took effect at Feb 21, 2013, 10:00 AM CST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Feb 20, 2013, 3:21 PM CST (21:21 UTC)
In effect from
Feb 21, 2013, 10:00 AM CST
Expired
Feb 21, 2013, 6:00 PM CST
In force
8 hr
Issued by
NWS San Angelo, TX

Counties Callahan County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Crockett County, TX, Fisher County, TX, Haskell County, TX, Irion County, TX, Jones County, TX, Nolan County, TX, Runnels County, TX, Schleicher County, TX, Shackelford County, TX, Sterling County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX

The radar

The San Angelo radar (KSJT), 80 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 9.4 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2013-02-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2013-02-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 417 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
932 m above ground
0-6 km bulk shear
81 kt
0-1 km storm-relative helicity
417 m²/s²
0-3 km storm-relative helicity
387 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

471 
WWUS74 KSJT 202121
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
321 PM CST WED FEB 20 2013

...WIND ADVISORY IN EFFECT FOR AREAS ROUGHLY WEST OF A HASKELL TO
SONORA LINE...

.A STRONG UPPER LEVEL STORM SYSTEM WILL MOVE THROUGH THE AREA
TONIGHT AND TOMORROW. BEHIND THIS SYSTEM THURSDAY MORNING...WEST
WINDS WILL PICK UP TO 25 TO 35 MPH WITH HIGHER GUSTS...AND
CONTINUE THROUGH THE AFTERNOON HOURS. 

TXZ049-054-064>066-071>073-076-077-098-113-127-210530-
/O.NEW.KSJT.WI.Y.0003.130221T1600Z-130222T0000Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-HASKELL-JONES-TAYLOR-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...
STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS...
MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...HASKELL...
STAMFORD...ANSON...HAMLIN...ABILENE
321 PM CST WED FEB 20 2013

...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST THURSDAY. 

* IMPACTS:THESE WINDS COULD MAKE DRIVING DIFFICULT FOR 
  MOTORISTS DRIVING HIGH PROFILE VEHICLES SUCH AS CAMPERS... 
  VANS...AND TRACTOR TRAILERS. 

* TIMING:10 AM TO 6 PM THURSDAY. 

* WINDS: WEST WINDS 25 TO 35 MPH WITH GUSTS TO NEAR 45 MPH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND/OR
WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
3 follow-up statements
233 
WWUS74 KSJT 210455
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
1055 PM CST WED FEB 20 2013

...WIND ADVISORY IN EFFECT FOR AREAS ROUGHLY WEST OF A HASKELL TO
SONORA LINE...

.A STRONG UPPER LEVEL STORM SYSTEM WILL MOVE THROUGH THE AREA
TONIGHT AND TOMORROW. BEHIND THIS SYSTEM THURSDAY MORNING...WEST
WINDS WILL INCREASE TO 25 TO 35 MPH WITH HIGHER GUSTS...AND CONTINUE
THROUGH THE AFTERNOON HOURS.

TXZ049-054-064>066-071>073-076-077-098-113-127-211200-
/O.CON.KSJT.WI.Y.0003.130221T1600Z-130222T0000Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-HASKELL-JONES-TAYLOR-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...
STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS...
MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...HASKELL...
STAMFORD...ANSON...HAMLIN...ABILENE
1055 PM CST WED FEB 20 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CST
THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CST
THURSDAY.

* IMPACTS:THESE WINDS COULD MAKE DRIVING DIFFICULT FOR MOTORISTS
  DRIVING HIGH PROFILE VEHICLES SUCH AS CAMPERS...VANS...AND
  TRACTOR TRAILERS.

* TIMING:10 AM TO 6 PM THURSDAY.

* WINDS: WEST WINDS 25 TO 35 MPH WITH GUSTS TO NEAR 45 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND/OR
WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
675 
WWUS74 KSJT 210842
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
242 AM CST THU FEB 21 2013

...WIND ADVISORY IN EFFECT FOR THE BIG COUNTRY...CONCHO
VALLEY...AND PORTIONS OF THE NORTHERN EDWARDS PLATEAU AND
NORTHWEST HILL COUNTRY...

.A STRONG UPPER LEVEL STORM SYSTEM WILL MOVE THROUGH THE AREA
TODAY. BEHIND THIS SYSTEM THURSDAY MORNING...WEST WINDS WILL
INCREASE TO 25 TO 35 MPH WITH HIGHER GUSTS...AND CONTINUE THROUGH
THE AFTERNOON HOURS.

TXZ099-114-128-139-211800-
/O.EXA.KSJT.WI.Y.0003.130221T1600Z-130222T0000Z/
THROCKMORTON-SHACKELFORD-CALLAHAN-COLEMAN-
INCLUDING THE CITIES OF...THROCKMORTON...WOODSON...ALBANY...
CLYDE...BAIRD...CROSS PLAINS...COLEMAN
242 AM CST THU FEB 21 2013

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST
THIS EVENING. 

* IMPACTS:THESE WINDS COULD MAKE DRIVING DIFFICULT FOR MOTORISTS 
  DRIVING HIGH PROFILE VEHICLES SUCH AS CAMPERS...VANS...AND 
  TRACTOR TRAILERS. MOTORISTS DRIVING ALONG NORTH AND SOUTH
  RUNNING ROADWAYS WILL NEED TO BE PARTICULARLY VIGILANT.

* TIMING:10 AM TO 6 PM THURSDAY.

* WINDS: WEST WINDS 25 TO 35 MPH WITH GUSTS OVER 45 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND/OR
WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

TXZ049-054-064>066-071>073-076-077-098-113-127-211800-
/O.CON.KSJT.WI.Y.0003.130221T1600Z-130222T0000Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-HASKELL-JONES-TAYLOR-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...
STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS...
MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...HASKELL...
STAMFORD...ANSON...HAMLIN...ABILENE
242 AM CST THU FEB 21 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM
CST THIS EVENING. 

* IMPACTS:THESE WINDS COULD MAKE DRIVING DIFFICULT FOR MOTORISTS 
  DRIVING HIGH PROFILE VEHICLES SUCH AS CAMPERS...VANS...AND 
  TRACTOR TRAILERS. MOTORISTS DRIVING ALONG NORTH AND SOUTH
  RUNNING ROADWAYS WILL NEED TO BE PARTICULARLY VIGILANT.

* TIMING:10 AM TO 6 PM THURSDAY.

* WINDS: WEST WINDS 25 TO 35 MPH WITH GUSTS OVER 45 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND/OR
WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
651 
WWUS74 KSJT 211721
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
1121 AM CST THU FEB 21 2013

...WIND ADVISORY IN EFFECT FOR THE BIG COUNTRY...CONCHO VALLEY...
AND PORTIONS OF THE NORTHERN EDWARDS PLATEAU AND NORTHWEST HILL
COUNTRY...

.A STRONG UPPER LEVEL STORM SYSTEM WILL MOVE THROUGH THE AREA
TODAY. BEHIND THIS SYSTEM...EXPECT WEST WINDS OF 25 TO 35 MPH WITH
GUSTS OVER 45 MPH...THROUGH THE AFTERNOON HOURS.

TXZ049-054-064>066-071>073-076-077-098-099-113-114-127-128-139-
220000-
/O.CON.KSJT.WI.Y.0003.000000T0000Z-130222T0000Z/
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-HASKELL-THROCKMORTON-JONES-SHACKELFORD-TAYLOR-
CALLAHAN-COLEMAN-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...
STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS...
MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...HASKELL...
THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN...ALBANY...
ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN
1121 AM CST THU FEB 21 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* IMPACTS:THESE WINDS COULD MAKE DRIVING DIFFICULT FOR MOTORISTS 
  DRIVING HIGH PROFILE VEHICLES SUCH AS CAMPERS...VANS...AND 
  TRACTOR TRAILERS. MOTORISTS DRIVING ALONG NORTH AND SOUTH 
  RUNNING ROADWAYS WILL NEED TO BE PARTICULARLY VIGILANT. 

* TIMING:10 AM TO 6 PM THURSDAY.

* WINDS: WEST WINDS 25 TO 35 MPH WITH GUSTS OVER 45 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND/OR
WIND GUSTS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this wind advisory went out at Feb 20, 12:11 PM CST, 3 hours 10 minutes earlier.

Area forecast discussion, Feb 20, 12:11 PM CST, 3 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SAN ANGELO TX
1211 PM CST WED FEB 20 2013

.DISCUSSION...
SEE 18Z DISCUSSION BELOW.

&&

.AVIATION...
IFR TO MVFR CONDITIONS ARE CURRENTLY IN PLACE IN A VERY MOIST LOW
LEVEL ATMOSPHERE. VSBYS RANGE FROM 1 1/2 SM TO GREATER THAN 6SM
ACROSS THE AREA...BUT CONDITIONS WILL REMAIN POOR OR DEGRADE
THROUGH THE EVENING HOURS. OVERNIGHT...THUNDERSTORMS ARE EXPECTED
TO DEVELOP NORTHWEST OF THE AREA...AND MOSTLY LIKELY AFFECT
KABI...AS WELL AS KBBD. THE LINE MAY REACH AS FAR SOUTH AS
KSJT/KSOA...BUT CHANCES ARE LOWER IN THESE LOCATIONS.
THUNDERSTORMS ARE EXPECTED TO MOVE THROUGH AFTER MIDNIGHT.
CONDITIONS WILL IMPROVE TO VFR RAPIDLY AFTER THE LINE OF
THUNDERSTORMS MOVE THROUGH. HOWEVER...WEST WINDS OF 20 TO 30 KNOTS
WILL FOLLOW THE THUNDERSTORMS FOR TOMORROW. 20

&&

.PREV DISCUSSION... /ISSUED 531 AM CST WED FEB 20 2013/

UPDATE...
SEE 12Z UPDATE BELOW.

AVIATION...
AN AREA OF SHOWERS MOVING AWAY FROM THE TERMINAL LOCATIONS AS OF
12Z HAS DISRUPTED THE LOW CLOUDS FORMATION ACROSS MUCH OF THE
AREA. HOWEVER...ENSEMBLE GUIDANCE SUGGESTS MVFR CIGS WILL DEVELOP
ACROSS MOST OF THE AREA BY MID MORNING...AND PERSIST THROUGH THE
AFTERNOON. MAY SEE SOME BRIEF LIFT INTO LOW EVEN VFR LATE THIS
AFTERNOON...BUT THEN MVFR AND THEN IFR CIGS WILL RETURN AREA WIDE
SHORTLY AFTER SUNSET. SCATTERED STORMS THIS AFTERNOON WILL GIVE
WAY TO FAIRLY SOLID LINE OF STORMS AFTER MIDNIGHT TONIGHT...AND
SHOULD CROSS ALL OF THE TERMINALS BETWEEN 06Z AND 12Z THURSDAY MORNING.

PREV DISCUSSION... /ISSUED 409 AM CST WED FEB 20 2013/

SHORT TERM...
SHOWERS CONTINUE TO DEVELOP AND MOVE NORTHEAST ACROSS MUCH OF
WEST CENTRAL TEXAS EARLY THIS MORNING...MAINLY THE BIG COUNTRY.
THIS LARGELY THE RESULT OF A WEAK SHORTWAVE MOVING ACROSS THE AREA
COMBINING WITH ISENTROPIC LIFT. THE WAVE SHOULD PUSH OUT OF THE
AREA BY AROUND SUNRISE...AND SUSPECT THAT MOST OF THE SHOWERS WILL
END FOR A LITTLE WHILE. HOWEVER...DRIZZLE AND LIGHT RAIN WILL
CONTINUE AS THE ISENTROPIC LIFT CONTINUES THIS MORNING...AND AS
THE ATMOSPHERE BEGINS TO REACT TO THE MAIN UPPER LEVEL
STORM...SCATTERED SHOWERS AND STORMS WILL LIKELY REDEVELOP DURING
THE AFTERNOON.

BY LATE AFTERNOON...POTENT UPPER LEVEL STORM SYSTEM WILL BE DROPPING
INTO ARIZONA...SET TO PUSH INTO THE TEXAS PANHANDLE BY SUNRISE
THURSDAY. STRONG LIFT MOVES INTO THE WESTERN BIG COUNTRY AND CONCHO
VALLEY SHORTLY BEFORE MIDNIGHT TONIGHT...AS THE LOW LEVEL JET
INTENSIFIES. A PACIFIC COLD FRONT WILL MOVE INTO THE AREA AS
WELL...AND EXPECT A FAIRLY SOLID LINE OF STORMS TO DEVELOP AND PUSH
ACROSS THE AREA BETWEEN MIDNIGHT AND 6 AM. CURRENT FORECAST HAD THIS
PRETTY WELL IN PLACE...AND TWEAKED JUST A FEW NUMBERS.

07

LONG TERM...
PACIFIC FRONT ALONG WITH A 65 KT 700 MB WIND MAX WILL WILL MOVE
THROUGH THURSDAY MORNING. THIS WILL BRING WINDY CONDITIONS...AND
NEAR CRITICAL FIRE DANGER TO WEST CENTRAL TEXAS THURSDAY...AS
STRONG WEST WINDS PARTIALLY MIX TO THE GROUND...ESPECIALLY NORTH
OF THE I-10 CORRIDOR. RAINFALL THROUGH TONIGHT HOWEVER MAY
MITIGATE FIRE WEATHER DANGER.

A COLD FRONT WILL PUSH THROUGH WEST CENTRAL TEXAS LATE THURSDAY
NIGHT. IT WILL BE COOLER ON FRIDAY...BUT WITH A WARMING TREND INTO
THE WEEKEND. UPPER STORM SYSTEMS WILL PASS NORTH OF THE REGION EARLY
SATURDAY MORNING AND AGAIN ON SUNDAY. A WEAK COLD FRONT SUNDAY
NIGHT WILL DRIVE MOISTURE EAST OF THE REGION UNTIL MIDWEEK. NOT A
LOT OF DIFFERENCES IN THE GFS AND EC MODELS FOR THESE STORM
SYSTEMS. UNFORTUNATELY BOTH UPPER SYSTEMS STAY JUST FAR ENOUGH
NORTH OF THE REGION AND DRY SLOT WEST CENTRAL TEXAS.

04

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 45  47  66  29  53 /  60  80   5   0   5
SAN ANGELO 	 53  49  71  33  64 /  50  60   5   0   5
JUNCTION 	 55  55  72  36  70 /  50  40  10   0   5

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Feb 20, 2:57 PM CST, 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
257 PM CST WED FEB 20 2013

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-212100-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
257 PM CST WED FEB 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF WEST
CENTRAL TEXAS TONIGHT. THE STRONGEST STORMS ARE EXPECTED LATE
TONIGHT AND THURSDAY MORNING...MAINLY BETWEEN MIDNIGHT AND
SUNRISE. A FEW OF THESE STORMS MAY REACH SEVERE LEVELS...
PRODUCING LARGE HAIL AND DAMAGING WINDS. DANGEROUS CLOUD TO
GROUND LIGHTNING WILL ALSO BE LIKELY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY THURSDAY ACROSS THE
CONCHO VALLEY AND NORTHERN EDWARDS PLATEAU DUE TO WINDS OF
GREATER THAN 20 MPH...AND RELATIVE HUMIDITY VALUES OF LESS THAN 20
PERCENT. A FIRE WEATHER WATCH WILL BE IN EFFECT DURING THE
AFTERNOON HOURS.

IN ADDITION...A WIND ADVISORY WILL BE IN EFFECT FROM MID MORNING
THROUGH 6 PM FOR AREAS ALONG AND WEST OF A HASKELL TO SONORA LINE
FOR GUSTY WINDS OF 25 TO 35 MPH...AND HIGHER GUSTS. THESE WINDS
WILL MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES SUCH AS
VANS...CAMPER...AND TRACTOR TRAILERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 20, 3:21 PM CSTFire Weather WatchSJTCoke, Coleman, Concho, Crockett, Irion, McCulloch and 5 more11 hr

Nearby

Wind Advisories in Texas, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.